Doctor insights on:
Running Recovery Dvt Vein Warfarin
Be careful, warfarin: Really, i think the answer has more to do with the warfarin you are on, not the running. I think it is better if you are on anything that can thin your blood (think Coumadin (warfarin), or Lovenox (a type of Heparin you can give at home)) you should avoid activities prone to injury, falls during running are one of those activities. Walk fast 30-60 minutes a day and your running will come back. :). ...Read moreSee 2 more doctor answers
Deep venous thrombosis is a clot within the deep veins of the leg. The blood clot causes pain and swelling of the calf. This is a concerning condition, because if the clot breaks loose, it can travel to the lung and become lodged there, blocking blood ...Read more
Hx of DVT 2000, pes 2004, l subclavian vein clot 2006. All idiopathic. Now hematologist suggesting lifetime warfarin not necessary. Guideline?
I have a vein on my upper leg which is hard n sore n red all over it I'm on warfarin n had 3 dvts n INR is 1.2 could it b another one ?
Diagnosed calf DVT in feb, on warfarin, asymptomatic since, new pain and development of apparent varicose veins in right thigh x3 day, is this normal?
Common not normal : Having superficial varicose veins develop after a DVT is common. But that doesn't mean you shouldn't treat them and try to prevent post-thrombotic syndrome. Guidelines for post-dvt include compression stockings for 2 years to reduce those complication. See miamibeachvein.Com for info or phlebology.Org for a vein specialist in your area. ...Read moreSee 2 more doctor answers
Depends: How long have you been on warfarin? What does "didn't respond" mean? Do you have pain? Do you have swelling? Do you have a thrombophilia? Do you have paget-schroetter syndrome? Have you had surgery? Your question really can't be answered specifically without more information and an examination. You need to talk it over with your doctor. ...Read moreSee 1 more doctor answer
Deep vein thrombosis left me with 1 blood clot in right leg-3 clots in lungs-have been on warfarin 4 years now. Is this safe to be on this..
Warfarin duration: Depends upon the severity of your leg and lung blood clots , whether you have a family history of venous thrombosis, and whether the events were provoked by surgery or other factors or were spontaneous . Only your treating doctor can determine optimal duration of warfarin however . Warfarin, especially if well controlled , can be well tolerated throughout either long term or even lifelong. ...Read moreSee 1 more doctor answer
I no there is no such thing as blue blood, so y do my veins looks blue ish, since I started takin Coumadin for my DVT in by right leg.?
Blue blood: Actually there is such a thing as blue blood. The color of your blood comes from hemoglobin, which is red when it is fully loaded with oxygen. When it is fully unloaded it does turn blue. Also, certain poisonings cause blue blood (methemoglobinemia). In your case, blue blood is not from the Coumadin but from the DVT itselt. A clot obstructs blood flow and reduces the oxygen level on the hemoglobin. ...Read moreSee 1 more doctor answer
Varies: It can go down in a matter of days to weeks or months or never. There is a condition call "post phlebiits syndrome" and the leg can be swollen for prolonged periods of time. I have patients with swelling for years after one or more clots in the veins of the legs. ...Read more
I got DVT in the bend of knee.What sports i could do and not do after be healed?Is operation suitable to myage24?What meds can replace warfarin
Ok to do sports: Why did you get the dvt: recent surgery, dehydration, inactivity, travel? If you have a family history of clots, get tested for hypercoagulable state. It's ok to do most sports, but avoid high impact contact sports while on a blood thinner. We do do operations (thrombolysis) for dvt, but only if it is in the bigger veins in the thigh or above. Xarelto and Pradaxa are other oral anticoagulants. ...Read moreSee 1 more doctor answer
I was on Coumadin the first time and the second time for my DVT they gave me warfarin after 2 months they bothered my stomach so they took me off warfarin cause they bothered my stomach 7 months later my protime was 1.0 is that ok my leg feels heavy th
OK?: Your history is a little unclear and so I have several questions. Have you had one DVT or two? Was the cause of your DVT determined? Have you been wearing graduated compression stockings? Have you had another ultrasound of your deep veins? Were you tried on any other anti-coagulants besides warfarin? I would see your doctor again but a visit to a hematologist might be in order. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Is running bad for recovery from a dvt popiteal vein on warfarin?
- Does running after quitting smoking improve lung recovery?
- History of dvt (deep vein thrombosis)
- Ask a doctor a question free online
- Swelling leg dvt warfarin
- Nursing care for deep vein thrombosis dvt in the legs
- Does running cause varicose veins?
- Deep vein thrombosis dvt and progestogen only contraceptive pill pop
- Talk to a urgent care specialist online for free